# SDR AALA2018112769018

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 40,784 hours, 19,444 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE WARNING, FLIGHT ATTENDANT TURNED OFF THE RIGHT AFT LAVATORY E.  MAINTENANCE TROUBLESHOT THE SMOKE WARNING IAW TSM 26-17-00-819-801-A , NO FAULTS FOUND.
